MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the autopulse platform sn (b)(4) was found to be not functioning.No additional information was provided.It is unknown where the problem occurred.However, patient use information was requested but no additional information was provided.
 
Additional Manufacturer Narrative
The reported complaint of he autopulse platform sn (b)(4) was found to be not functioning was confirmed during functional testing as the platform could not power on.The root cause of the observed issue was a defective processor board, likely due to the aging of the device.The autopulse platform was manufactured in january 2008, and it is more than 14 years old, well beyond its expected service life of 5 years.No physical damage was observed on the returned autopulse platform.In addition, unrelated to the reported complaint, the screws in the battery compartment were missing.The observed issue is likely attributed to wear and tear.The screws need to be replaced to remedy the issue.Also, it was noted that the power distribution board (pdb) revision level was below 6 and needs to be updated, attributed to the age of the platform.Initial functional testing could not be performed due to the platform not powering on, thus confirming the reported complaint.To remedy the issue, the processor board needs to be replaced.During further platform testing, unrelated to the reported complaint, the load cell amp board and load cell module 1 were observed defective, likely due to the aging of the device.There were no records of the preventive maintenance performed on the platform since 2008.The load cell amp board and load cell module 1 need to be replaced to address the issue.The brake gap inspection was performed and verified the brake gap was within the specification.Unable to download archive data due to the defective processor board.Waiting for the customer's approval for service.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for autopulse platform with sn (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key15443011
Report Number3010617000-2022-01624
Device Sequence Number5581941
Product Code DRM
UDI-Device Identifier00849111000154
UDI-Public00849111000154
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Initial Report FDA Received Date09/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown